(a, k)-Regularized C-Resolvent Families: Regularity and Local Properties

Kostić, Marko
January 2009
Abstract & Applied Analysis;2009, Special section p1
Academic Journal
We introduce the class of (local) (a, k)-regularized C-resolvent families and discuss its basic structural properties. In particular, our analysis covers subjects like regularity, perturbations, duality, spectral properties and subordination principles. We apply our results in the study of the backwards fractional diffusion-wave equation and provide several illustrative examples of differentiable (a, k)-regularized C-resolvent families.


Related Articles

  • THE ZERO DUALITY GAP PROPERTY AND LOWER SEMICONTINUITY OF THE PERTURBATION FUNCTION. Rubinov, A. M.; Huang, X. X.; Yang, X. Q. // Mathematics of Operations Research;Nov2002, Vol. 27 Issue 4, p775 

    We examine the validity of the zero duality gap properties for two important dual schemes: a generalized augmented Lagrangian dual scheme and a nonlinear Lagrange-type dual scheme. The necessary and sufficient conditions for the zero duality gap property to hold are established in terms of the...

  • Duality results for stationary problems of open pit mine planning in a continuous function framework.  // Computational & Applied Mathematics;2011, Vol. 30 Issue 1, p197 

    No abstract available.

  • Symmetric duality for multiobjective variational problems containing support functions. HUsain, Iqbal; Mattoo, Rumana G. // Istanbul University Journal of the School of Business Administra;Apr2010, Vol. 39 Issue 1, p1 

    Wolfe and Mond-Weir type symmetric dual models for multiobjective variational problems with support functions are formulated. For these pairs of problems, weak, strong and converse duality theorems are validated under convexity-concavity and pseudo-convexity, pseudo concavity assumptions on...

  • Asymptotic behaviors of the heat kernel in covariant perturbation theory. Barvinsky, A. O.; Gusev, Yu. V.; Vilkovisky, G. A.; Zhytnikov, V. V. // Journal of Mathematical Physics;Jul94, Vol. 35 Issue 7, p3543 

    The trace of the heat kernel is expanded in a basis of nonlocal curvature invariants of nth order. The coefficients of this expansion (the nonlocal form factors) are calculated to third order in the curvature inclusive. The early-time and late-time asymptotic behaviors of the trace of the heat...

  • EFFECTIVE PROPERTIES OF A LINEAR VISCOELASTIC COMPOSITE. Selivanov, M. F. // International Applied Mechanics;Oct2009, Vol. 45 Issue 10, p1084 

    The relaxation moduli of a composite are determined. The relaxation of its components is described by various few-parameter kernels: Mittag-Leffler functions of different orders and Rzhanitsyn kernel. It is assumed that the composite components are made of model materials with volume relaxation....

  • p—adic Transcendence and p—adic Transcendence Measures for the Values of Mahler Type Functions. Tian Qin Wang // Acta Mathematica Sinica;Feb2006, Vol. 22 Issue 1, p187 

    We prove the p–adic transcendence and p–adic transcendence measures for the values of some Mahler type functions.

  • Solution of an equation involving the Smarandache dual function. DONG Xiao-ru; YANG Rui-ni // Basic Sciences Journal of Textile Universities / Fangzhi Gaoxia;Sep2013, Vol. 26 Issue 3, p328 

    For any positive integer n, the famous Smarandache dual function s* (n) was defined as the greatest positive integer m such that m! |n. The solutions of the equation ... = ω(n)Ω(n) were studied by using the elementary method and to obtain all its positive integer solutions.

  • On Duality for a Class of Quasiconcave Multiplicative Programs. Scott, C.H.; Jefferson, T.R. // Journal of Optimization Theory & Applications;Jun2003, Vol. 117 Issue 3, p575 

    Multiplicative programs are a difficult class of nonconvex programs that have received increasing attention because of their many applications. However, given their nonconvex nature, few theoretical results are available. In this paper, we study a particular case of these programs which involves...

  • Strong and Total Lagrange Dualities for Quasiconvex Programming. Donghui Fang; Xian Fa Luo; Xianyun Wang // Journal of Applied Mathematics;2014, p1 

    We consider the strong and total Lagrange dualities for infinite quasiconvex optimization problems. By using the epigraphs of the z - quasi-conjugates and the Greenberg-Pierskalla subdifferential of these functions, we introduce some new constraint qualifications. Under the new constraint...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics